



Virtual Workshop KAUST-Chimie ParisTech 23 & 24 November 2020

Monday 23rd of November 2020

2:00 p.m. – 5:00 p.m. Paris / 4:00 p.m. – 7:00 p.m. Jeddah

Welcome : 2:00-2:15

- Prof. Ravi Samtaney, Dean of "Physical Science and Engineering Division-KAUST"
- o Dr. Christian Lerminiaux, Director of Chimie ParisTech-PSL

Theme : Synthesis, Catalysis, Membranes and Modeling

Part 1: 2:15 pm - 3:15 pm

(each talk = 20 minutes including thematic questions)

- **Prof. Kuo-Wei Huang (KAUST)**: PN3(P)-Pincer Complexes: Cooperative Catalysis and Beyond
- **Dr Phannarath Phansavath (Chimie ParisTech-PSL)**: Transition metalcatalyzed reactions for C–H and C–C bonds forming processes
- **Prof Javier Martinez (KAUST)**: Advanced spectroscopy for catalyst investigations

General Discussion 15 minutes (3:15-3:30)

Part 2: 3:30 pm - 4:50 pm

(each talk = 20 minutes including thematic questions)

- **Dr Guillaume Lefevre (Chimie ParisTech-PSL)**: Reactivity of organoiron compounds; application in catalytic C-C bond formation reactions: from mechanistic studies to catalyst design
- **Prof Anne Varenne (Chimie ParisTech-PSL)**: Design of new nanoprobes for biomedical imaging
- **Prof. Zhiping Lai (KAUST)**: Preparation of high-performance membranes for gas and liquid separations
- Dr Ilaria Ciofini (Chimie ParisTech-PSL): Modeling approaches and inputs





General Discussion 30 minutes (4:50-5:20)

Tuesday 24th of November 2020

2:00 p.m. – 5:00 p.m. Paris / 4:00 p.m. – 7:00 p.m. Jeddah

Theme: Nano, Smart Materials

2:00 pm - 3:00 pm

(each talk = 20 minutes including thematic questions)

- **Prof. Frédéric Laquai (KAUST)**: Materials for solar energy conversion
- **Dr Stefania Cacovich (Chimie ParisTech-PSL):** Multi-dimensional luminescence Imaging techniques for photovoltaics
- **Dr Philippe Goldner (Chimie ParisTech-PSL):** Materais for Optical quantum technologies

General Discussion 15 minutes (3:00 pm - 3:15 pm)

Theme: Chemical and Bioengineering

3:15 pm - 4:15 pm

(each talk = 20 minutes including thematic questions)

- **Prof. Mani Sarathy (KAUST)**: KAUST research on clean fuels and clean combustion
- **Prof Pedro Castano (KAUST**: Multiscale reaction engineering of catalytic processes
- Prof. Michael Tatoulian (Chimie ParisTech-PSL): Flow chemistry

General Discussion & conclusions 45 minutes (4:15 pm – 5:00 pm)